DOI QR코드

DOI QR Code

SOME REMARKS ON THE HELTON CLASS OF AN OPERATOR

  • Published : 2009.05.31

Abstract

In this paper we study some properties of the Helton class of an operator. In particular, we show that the Helton class preserves the quasinilpotent property and Dunford's boundedness condition (B). As corollaries, we get that the Helton class of some quadratically hyponormal operators or decomposable subnormal operators satisfies Dunford's boundedness condition (B).

Keywords

Helton class;quasinilpotent property;Dunford's boundedness condition (B)

References

  1. I. Colojoara and C. Foia¸s, Theory of Generalized Spectral Operators, Mathematics and its Applications, Vol. 9. Gordon and Breach, Science Publishers, New York-London-Paris, 1968
  2. J. B. Conway, A Course in Functional Analysis, Springer-Verlag, 1985
  3. S. Djordjevic, I. H. Jeon, and E. Ko, Weyl's theorem through local spectral theory, Glasg. Math. J. 44 (2002), no. 2, 323–327 https://doi.org/10.1017/S0017089502020141
  4. N. Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321–354
  5. R. A. Horn and C. A. Johnson, Matrix Analysis, Cambridge University Press, 1985
  6. K. Laursen and M. Neumann, An Introduction to Local Spectral Theory, London Mathematical Society Monographs. New Series, 20. The Clarendon Press, Oxford University Press, New York, 2000
  7. J. Lee, The Helton class of operators and rank one perturbations of the unilateral shift, Ph. D. thesis, Ewha Womans University, 2008
  8. J. G. Stampfli, Analytic extensions and spectral localization, J. Math. Mech. 16 (1966), 287–296
  9. B. L. Wadhwa, Spectral, M-hyponormal and decomposable operators, Ph. D. thesis, Indiana University, 1971
  10. P. R. Halmos, A Hilbert Space Problem Book, Springer-Verlag, 1980
  11. Y. Kim, E. Ko, and J. Lee, Operators with the single valued extension property, Bull. Korean Math. Soc. 43 (2006), no. 3, 509–517 https://doi.org/10.4134/BKMS.2006.43.3.509